| Model Number |
SUTURELASSO, 90 DEGREE STRAIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 04/30/2025, it was reported by a sales representative via (b)(4) that an ar-4068-90 suture lasso tip of it broke off in the patient.The surgeon was able to visualize the piece and remove it.This occurred during use in a case with no patient effect.Per facility: "to further confirm a post-op x-ray was performed and found to be negative for any metallic foreign body." "there is soft tissue swelling and bubbles of soft tissue gas around the right shoulder and in the supraclavicular region.No metallic foreign body is seen.Bony alignment is normal.The joint spaces are maintained." "soft tissue gas, presumably postoperative.".
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was noted that both tips of the bone reduction forceps, curved, pointed had bent.Laser markings were rusted and faded.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user-applied excessive mechanical forces.